# SDR 20010425AP002

- Difficulty date: February 22, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 160117301
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CARGO SMOKE DETECTOR PANEL, AMBER MAINTENANCE LIGHT ILLUMINATED.  REMOVED AND REPLACED BATTERIES IN FORWARD AND AFT CARGO COMPARTMENTS SMOKE DETECTORS.  SYSTEM TEST NORMAL.  (M)
